RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 62, Issue 5(377)  


Continued fractions of square roots of rational numbers and their statistics
V. I. Arnol'd
3
Birationally rigid varieties. I. Fano varieties
A. V. Pukhlikov
15
The information system Math-Net.Ru. Application of contemporary technologies in the scientific work of mathematicians
A. B. Zhizhchenko, A. D. Izaak
107
The mathematical information system MathTree
Yu. L. Ershov, O. A. Klimenko, I. I. Matveeva, V. V. Pickalov
133

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Automorphisms of Chevalley groups of some types over local rings
E. I. Bunina
143
Effective estimates for generalized global relations
T. R. Azamatov
145
Inversion of multidimensional Mellin transforms
I. A. Antipova
147
Polynomially dependent homomorphisms. Uniqueness theorem for Frobenius $n$-homomorphisms
D. V. Gugnin
149
An example of a fractal set of plane directions having chaotic intersections with a fixed 3-periodic surface
R. De Leo, I. A. Dynnikov
151
Quasi-triviality of forms of Segre varieties
N. F. Zak
153
On semigroups of isotonic transformations of partially ordered sets
V. I. Kim, I. B. Kozhukhov
155
Singularity cycles and characteristic classes in cobordism
A. A. Kustarev
157
Triads and short $\mathrm{SO}_3$-subgroups of compact groups
A. N. Minchenko
159
A criterion for the quotient of an algebraic group by a one-dimensional subgroup to be affine
A. V. Petukhov
161
An example of a bounded approximatively compact set which is not locally compact
I. A. Pyatyshev
163
Homotopy type of the complement of an immersion and classification of embeddings of tori
D. Repovš, M. B. Skopenkov, M. Cencelj
165
The fan of the main component of the toric Hilbert scheme
O. V. Chuvashova
167
A case of complete integrability in the dynamics on the tangent bundle of a two-dimensional sphere
M. V. Shamolin
169
Strong Gaussian approximation of an associated random field
A. P. Shashkin
171
Special isometric transformations of a cylinder
M. I. Shtogrin
173

Mathematical Events
Vladimir Igorevich Arnol'd (on his 70th birthday)
175
International conference “Analysis and Singularities” dedicated to the 70th birthday of V. I. Arnol'd
S. M. Gusein-Zade
185
The summer school “Contemporary Mathematics”
V. D. Arnold, A. B. Sosinskii, V. M. Tikhomirov, V. A. Uspenskii
187
International conference “Differential Equations and Topology” dedicated to the 100th birthday of L. S. Pontryagin (1908–1988)
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019